# SDR EIA2005028

- Difficulty date: February 22, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,668 hours, 21,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 420 UPPER FLOORBEAM TOP CHORD AT RBL 57 AND OUTBOARD HAS NUMEROUS (5) FASTENER HOLES WITH CRACK INDICATIONS (RBL 57.75, 58.25, 63, 67.5, AND 89.5).  REMOVED AND REPLACED STA 420 FLOORBEAM UPPER CHORD DUE TO NUMEROUS CRACK INDICATIONS PER SERVICE BULLETIN 747-53A2429 P11.  DRILLED PER B747 SRM 51-30-05 PAGES 6-9, ALODINED PER B747 SRM 51-10-02 PAGES 7-8 AND PRIMED PER BSOPM 20-41-02 PAGE 7-9.
